Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The supports of infinitely divisible distribution functions

Author: Howard G. Tucker
Journal: Proc. Amer. Math. Soc. 49 (1975), 436-440
MSC: Primary 60E05
MathSciNet review: 0365658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An infinitely divisible probability measure over the real line whose associated Lévy spectral measure gives nonzero mass to every deleted neighborhood of the origin is shown to have as its support an interval of the form $ ( - \infty ,a],[a,\infty )$ or $ ( - \infty ,\infty )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E05

Retrieve articles in all journals with MSC: 60E05

Additional Information

PII: S 0002-9939(1975)0365658-X
Keywords: Support of a distribution function, infinitely divisible distribution function, Lévy spectral measure, independent random variables, distribution function, characteristic function
Article copyright: © Copyright 1975 American Mathematical Society